Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 39:2 (2011) 125-134  

On SS-semipermutable Subgroups of Finite Groups

Changwen Li

School of Mathematical Science, Xuzhou Normal University. Xuzhou, China

Email: lcw2000@126.com

 

Abstract. We introduce a new subgroup embedding property in a finite group called SS-semipermutability and investigate the influence of SS-semipermutable subgroups on the structure of finite groups. Our results unify and generalize some earlier results.

2000 Mathematics Subject Classification: 20D10, 20D20.

Keywords: S-semipermutable; SS-semipermutable; p-nilpotent; the generalized Fitting subgroup.

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013